Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Akos

Member
  • Total Reviews

    0
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

5 Neutral

About Akos

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. In my opinion, there are some people who follow “sophisticated” diets or treatments which only work as a placebo for their nervous/psychological problems. Normal amounts of VA doesn’t cause anxiety. And avoiding VA doesn’t eliminate anxiety. Following a low-VA diet doesn’t increase libido, or make people more self-confident. Etc. Genereux himself could have reduced or resolved his problems for reason different from avoiding VA. It could be because of something else he s
  2. @Calcified No, I don’t. Do you? What is this woman you mention? In principle, I don’t have any reason to believe that eating VA, or avoiding VA, could have any special effect on anything caused by Accutane, or allegedly caused by it. Even if the drug leaves some sort of toxin or “dirt” in the cells of certain tissues, there is no reason to suppose beta-carotene or retinol contained in foods will follow the same path and convert into this same “dirt”, which will follow the logic of
  3. @under_tow TWO MORE ASSUMPTIONS MADE BY GRANT GENEREUX Third assumption: - Lard and casein contain retinoic acid. It is not impossible, but he knows this “by thinking and reasoning”, not by analyzing those things. Remember that Genereux thinks that, in the Vitamin A deficiency experiments with rats, the animals worsened their health and then died because of the supposed content of RA in lard and casein. ME: Have you confirmed that lard has indeed RA? GG: I h
  4. THIS IS A LONG POST DIRECTED TO UNDER_TOW ABOUT THE THEORIES OF GRANT GENEREUX. IF YOU ARE NOT INTERESTED IN THIS TOPIC, JUST SKIP THE POST. @under_tow You think that people who follow a “heavy regular western diet” accumulates VA and this causes Accutane-like symptoms, only that with less intensity. And this is not true! If this was true, everybody would have shrunk sebaceous glands, or dry eyes. Not only human beings, but also a lot of animals. Genereux thinks that even if they
  5. @under_tow The original question was if you knew someone who had completely reversed Accutane's “permanent” effects by doing Genereux’s diet and be like before again (because, this is what happens when you eliminate the isotretinoin which is still in the body, isn’t it?). Okay, you don’t know anyone, but JustDry and you are getting better. It’s good that you are feeling well, but that doesn’t mean it is because of a low-VA diet (and by the way, chicken has VA, and maybe RA, we don’t k
  6. Hi @Dubya_B I was just referring to Fchawk’s case. I’m sorry about your ED. Morning erections are irrelevant. If I have an erection during sleeping, is because I’m having erotic dreams, but generally I have more interesting subjects to dream about. If someone wakes up with an erected penis every day, the first thing that I think of is that he is very aroused, and that the physiology of his penis works well. But there are professionals who study these things and who we could ask for the
  7. Hi @under_tow, how are you? So… I guess the answer is “No” (you don’t know anyone) Yes, Genereux made terrible assumptions. Let me gather the information you are asking for. I will try to find a moment next week and I will post. @under_tow What tests have you done to know VA overload was the issue? Hi @fchawk These are psychological issues. Do you think they are related to Accutane taken years ago? I have never had ED. But, if you get morning woods and
  8. Do you know anyone who reverted Accutane’s permanent effects by following a Zero-VA diet? Genereux doesn’t understand Accutane. And he thinks the drug is collected in the skin lipids permanently, without any element to prove this. He is not even interested in analyzing these skin lipids, but only in telling people to follow his diet. If you agree with Genereux, you could analyse your skin lipids and look for any trace of the original drug. And then please share the results. I corr
  9. To those who wrote this: Your doctor just wrote “Accutane” in a piece of paper, but YOU are taking it. There is a chance than next year you will remember me, when the “temporal” effect of Accutane ends and your acne returns. Or, if you manage to get a “permanent” effect on sebum production, you will remember me some day in the future, when you experience some strange effects, mixed up with your depression. I guess you have already decided how much “temporal” or “permanent” you wan
  10. @marshl1Hi. I am sorry, I was not clear enough. When, at the beginning, I said “eye problems” I was talking about dryness principally. I don’t know about eye floaters. I you didn’t have them before Accutane, most probably they were caused by it. Can’t you get habituated to them? Just be careful not to do any invasive and risky treatment which can have adverse effects, you have already done it twice. I may be wrong, but what I learned about dry eyes is that it usually develops gradually and
  11. @marshl1 LASIK and Accutane… both could be the culprit of your eyes problems. Maybe a combination of both. But probably LASIK had nothing to do, as you noted. So… the sunlight doesn’t bother you too much? That is curious. I mean, the fact that computer screens bother you and not the sun. You don’t use dark glasses outside? It seems that your eyes are drier than mine, but with less photophobia. This is something I still don’t understand completely. Photophobia is not proportional to
  12. @HideAndSeekAfter Accutane I noticed that my eyes were gradually drier, and I was not able to use contact lenses any more. But I began my serious dry eye and photophobia when I was using isotretinoin in gel. I used it for like 6 weeks, because of a breakout, probably induced by some supplements and a drug. After that I quitted the gel and all I was taking. I never used an acne gel again, because I don’t need it, “thanks” to Accutane. I don’t know if isotretinoin in gel had something to do w
  13. @marshl1Did you have dry eye and photophobia during the intake or after it? If it is the latter, how much later did you notice the symptoms? How is your photophobia? Just the sunlight or you have problems with computer screens and TVs? @TrueJustice How is your photophobia? Just the sunlight or you have problems with computer screens and TVs? Do you also have dry eyes? Other eye physical symptoms? @marshl1 and @TrueJustice I found out that I have eye floaters when
  14. Yes, I did read about people having long-term side effects with just a few weeks of Accutane, or just taking a few pills. The fact is: if you don’t have long-term/permanent side effects, you don’t have long-term/permanent desired effects (reduction of acne). So why would you take it in the first place? Why would you take Accutane? I guess, to reduce acne. Do you know how it could reduce acne in the long term? By reducing the amount of sebum (we don’t know exactly if the drug shrinks t
  15. How an over-accumulation of vitamin A could be the cause of acne and prevent acne (Accutane)? Aren’t those two affirmations contradictory? I suppose a blood test measures the quantity of VA in the blood? But is there a way to measure VA/RA “in the skin lipids”?
×